The Black Muslims in America
A Reinterpretation
Bibliographic Data
| ID | 2358021 |
|---|---|
| Authors | W Haywood Burns (Harvard University), Wayne Burns (corresponding author) |
| Year | 1963 |
| Volume | 5 |
| Issue | 1 |
| Pages | 26-37 |
| Publication date | 1963-04-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Race (BOOK_SERIES) |
| Journal identifiers | ISSN: 0033-7277 • E-ISSN: 2051-2325 |
| Publisher | SAGE Publications Inc (PUBLISHER) |
| DOI | 10.1177/030639686300500102 |
| OpenAlex | W2049406290 |
| Language | EN |
Aesthetics · Art · Reinterpretation · History · Migration, Ethnicity, and Economy · Race, History, and American Society
| Highly cited | No |
|---|